# SDR GTIA2024112238541

- Difficulty date: November 20, 2024
- Submitted: November 23, 2024
- Operation: Air carrier
- Aircraft: N709NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11470
- Aircraft time: 4,038 hours, 1,558 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUST SOCK SMELL ON DESCENT PACK 1 OFF ISOLATED SMELL-TROUBLESHOT IAW TSM 05-50-00-810-831-A, FOUND PACK 1 TO BE THE SOURCE OF AQE, REF LP 3405047-2 FOR PACK 1 DEFERRAL , A/C OK FOR CONT SVC
